5 weeks plus after ending carac treatment my skin suddenly erupted with itchy, blotchy severe red patches. It had cleared up fairly nicely for a couple of weeks but now it looks as if I have third degree burns.
After healing, the treated areas are often redder than normal and may feel more sensitive; this redness and sensitivity will gradually fade over a few weeks. Occasionally it persists for several months but normal make-up can be used to cover it if desired.
See your skin specialist if you are concerned.
- Carac Information for Consumers
- Carac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Carac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2009 • 2 answers
Posted 19 Jan 2010 • 1 answer
Posted 19 Feb 2010 • 3 answers
Posted 17 Jul 2010 • 1 answer
Posted 16 Sep 2011 • 1 answer